# SDR RRXA97321

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs  920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FLOORBEAM CORRODED BEYOND LIMITATIONS IAW DC-8 SRM AT STA 920.57 LEFT.  FABRICATED AND INSTALLED REPAIR ANGLE IAW FAA APPROVED COTNEY ENGINEERING SKETCH D02-R04.  TREATED AREA IAW DC-8 SRM 51-1-8.
